# SDR IPXA2014051282931

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T300110
- Part serial: 000705
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN PUNCTURED.  REPAIRED IAW EO 5520-54318-A.
